MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BUTTON 18F; BUTTONS/WIZARD

BARD ACCESS SYSTEMS BUTTON 18F; BUTTONS/WIZARD
Model Number 000282
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); Swelling (2091)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of huyl1300 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the dome migrated.The patients parents were caring for the device after discharge.The device was intact but had migrated out of the patient's stomach.This was discovered due to the child complaining of pain, the presence of swelling and redness at the insertion site, and the device was no longer sitting flush against the skin; the shaft of the device was visible and usually on an angle there is an obvious lump at the site.There was no complication as a result of this event.

Brand Name
BUTTON 18F
Common Device Name
BUTTONS/WIZARD
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7069159
Report Number3006260740-2017-02153
Device Sequence Number1119722
Product Code KGC
UDI-Device Identifier10801741087858
UDI-Public(01)10801741087858
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000282
Device Catalogue Number000282
Device Lot NumberHUYL1300
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1